# SDR YNO2006F00000

- Difficulty date: February 8, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N61ZZ
- Make and model: Lear 60LEAR
- Aircraft serial: 128
- Engine: Pwa PW305
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 66002311
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THIS AIRCRAFT WAS ENROUTE.  THE PIC NOTICED AN AIR DISTRIBUTION DUCT OVERHEAT LIGHT ON IN THE COCKPIT.   THE FLIGHT CREW ELECTED TO DIVERT FOR FURTHER INVESTIGATION AND TROUBLESHOOTING.  MAINTENANCE REMOVED AND REPLACED THE COCKPIT TEMPERATURE SENSOR FAN, COCKPIT TEMPERATURE CONTROL VALVE AND COCKPIT TEMPERATURE CONTROL TORQUE MOTOR IAW MM.  OPERATION CHECK FOUND SATISFACTORY.  (K)
